Electronic Journal of Differential Equations (Jan 2014)

A boundary problem with integral gluing condition for a parabolic-hyperbolic equation involving the Caputo fractional derivative

  • Erkinjon T. Karimov,
  • Jasurjon S. Akhatov

Journal volume & issue
Vol. 2014, no. 14,
pp. 1 – 6

Abstract

Read online

In the present work we investigate the Tricomi problem with an integral gluing condition for a parabolic-hyperbolic equation involving the Caputo fractional differential operator. Using the method of energy integrals, we prove the uniqueness of the solution for the considered problem. The existence of the solution have been proved applying methods of ordinary differential equations and Fredholm integral equations. The solution is represented in an explicit form.

Keywords